# SDR SWIA200110264

- Difficulty date: October 23, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 11,783 hours, 17,153 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Condition: Stiff
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS ARE VERY STIFF OUT OF NEUTRAL POSITION.  PULLED AILERON DISCONNECT AND DETERMINED THE STIFFNESS IS COMING FROM THE F/O'S SIDE.  REMOVED AND REPLACED BOTH BUSHINGS IN RIGHT AILERON CONTROL COLUMN IAW 27-11-01.  RERIGGED COCKPIT LOOP IAW 27-10-01.  OPS CHECK GOOD WITH NO DISCREPANCIES.
